All Journal Entries Journals

taking ribavirin has increased some sx, most obnoxious is ET

Oct 03, 2008 - 0 comments
Tags:

ribavirin

,

increased

,

head

,

scared

,

friends

,

Insomnia

,

tremor



Taking my ribavirin daily now, my insomnia has increased, but by far the worst I experienced last night at 2 meetings. I started trembling, shaking my hands, and I should not have had coffee in it. It actually scared me, making it worse. I was approached by 2 people that always mean well, I have gone out with one a couple of times, she has also been through the tx and is und after about 6 months. I had the hand shakes and head shake from tightening up. I was stressing over that and not anything else. My friend that had finished tx, said her Dr had started her on too high of a dosage of riba. I was able to drink my coffee(I know gotta stop the evening coffee,I hadn't had any while being sick the last few days) I found that when I tried to focus on relaxing, exhale slowly it helped as far as the tremors. I tried to be grateful, explain that my being sick lately from the increased daily dosages twice a day, had put me in bed most of Tuesday night and all of Wednesday, also contributed to my weakness, shakiness. I may have been running myself on empty by working, driving to an out of town meeting, then an in town meeting. I also talked with a sponsee for an hour after the meeting.  
The exhaling helped a lot, when I was able to focus on it, relaxing and not tensing up. My back really aches today, but I am better than yesterday.
Still taking the riba twice daily, I give myself an injection tonight. It will be interesting to see how the increased amount of riba in my system responds to the injection now.

Peace and Health



Post a Comment